The oscillatoriness of the solutions of a nonlinear equation of higher order
Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 927-929
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_5_a15,
author = {I. V. Kamenev},
title = {The oscillatoriness of the solutions of a nonlinear equation of higher order},
journal = {Differencialʹnye uravneni\^a},
pages = {927--929},
year = {1971},
volume = {7},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_5_a15/}
}
I. V. Kamenev. The oscillatoriness of the solutions of a nonlinear equation of higher order. Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 927-929. http://geodesic.mathdoc.fr/item/DE_1971_7_5_a15/